Accessibility navigation

Heteroclinic travelling waves of gradient diffusion systems

Katzourakis, N. I. (2011) Heteroclinic travelling waves of gradient diffusion systems. Transactions of the American Mathematical Society, 363 (3). pp. 1365-1397. ISSN 1088-6850

Text - Published Version
· Please see our End User Agreement before downloading.


It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

Official URL:

Item Type:Article
Divisions:Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:33312
Publisher:American Mathematical Society


Downloads per month over past year

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation